A characterization of the negative binomial distribution via [alpha]-monotonicity
We obtain a characterization of the negative binomial distribution by using arguments based on power-series families of distributions for [alpha]-monotone random variables.
Volume (Year): 45 (1999)
Issue (Month): 1 (October)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sapatinas, Theofanis, 1995. "Characterizations of probability distributions based on discrete p-monotonicity," Statistics & Probability Letters, Elsevier, vol. 24(4), pages 339-344, September.
- Pakes, Anthony G., 1995. "Characterization of discrete laws via mixed sums and Markov branching processes," Stochastic Processes and their Applications, Elsevier, vol. 55(2), pages 285-300, February.
- van Harn, K. & Steutel, F.W., 1993. "Stability equations for processes with stationary independent increments using branching processes and Poisson mixtures," Stochastic Processes and their Applications, Elsevier, vol. 45(2), pages 209-230, April.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:45:y:1999:i:1:p:49-53. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.